This evening I was calling cancer survivors to let them know about the annual Relay for Life. I made about 30 calls and got in touch with about 20 people, I think. Everyone I talked to was looking forward to attending. It was good talking to them. We all have something in common. I got to talk to a few people who were at or near their 5 year anniversary of being cancer-free. I had to call one man back to ask one of my required questions because I lost track of what I was supposed to be doing.
Tomorrow I see Dr. Hurd at Wake Forest. I have to make some notes about what I need to discuss with him. Right after I went of dex last week (for the week off), I had a lot of pain in my right leg. I worry about AVN, having been on steroids for so long, and so much. I just have to have it checked out, because I’d rather complain about something that turns out to be nothing than end up having to have hip replacement surgery.
There’s also been a lot of buzz about Zometa and ONJ lately. I don’t think I should be having it any more than every 3 months anymore. I’ve been having it every month for 3 years now. Some doctors stop it for their patients after 2 years.
I answered you by email. Let me know how you’re doing!
I just left you a comment related to zometa after your March 22nd entry. Since you are questioning this here……..I’ve been trying to research this drug and find a lot of the same info over and over. What I really want to know is what happens when one does taper off zometa. I worry about my bones crumbling. Have you found anything on this?